MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX

ACELL, INC. GENTRIX SURGICAL MATRIX
Model Number PSMX0710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported partial explantation three (3) days after initial placement of the acell device.The surgeon chose to partially explant to address the recurrent hernia repair not due to a malfunction of the device.The device was not returned to acell for further investigation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On (b)(6) 2020, acell, inc.Was notified by a physician that the patient experienced a hernia recurrence.The device implantation surgery was a redo laparoscopic hiatal hernia repair with nissen fundoplicationon on (b)(6) 2020.The patient experienced a second hernia recurrence and was reoperated on (b)(6) 2020, when some of the device was partially explanted but the device was otherwise maintained superiorly and medially.

Brand Name
GENTRIX SURGICAL MATRIX
Common Device Name
GENTRIX SURGICAL MATRIX
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney drive
columbia MD 21046
MDR Report Key9683892
Report Number3005920706-2020-00002
Device Sequence Number3171222
Product Code FTM
UDI-Device Identifier00386190001851
UDI-Public(01)00386190001851(17)210831(10)018982
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberPSMX0710
Device Catalogue NumberPSMX0710
Device Lot Number018982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR